Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Increased heart beat, intense fear, nausea and dizziness after a dejavu. Cause?

I keep experiencing intense deja vu, this has increased significantly in the last few months or so. I get this feeling of warmth and familiarity which is then followed by an increased heart rate , intense fear which is almost unbearable, nausea and dizziness . It mostly passes after about a minute but I do feel strange for a while afterwards. I am taking sertraline and have been doing so for around 1 yr (no side effects apart from yawning and some nausea right at the start), I was diagnosed with depression about a yr ago but was fully discharged by the community health team late last year after a course of CBT meds are also reduced...the last reduction was around 5-6 mths ago (from 150 to 100mgs). I do not take any other medication. I ve just had one of these turns and feel very hot and a bit shaken and tired now. I ve had 2 today so far. I don t feel scared of the dejavu, it s like the anxiety & all the other symptoms just come with it, I ve tried to explain it to people but it s very hard to describe, what do you think could be causing this?
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Your symptoms seem to be indicative of a anxiety-related problem, probably a panic disorder. I would advise you consult a psychiatrist for a detailed psychological assessment and further treatment. There are effective treatment options - in the form of medication or counselling / psychotherapy which will help you overcome your problems.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor